Linear operators in perfect spaces of functions. I
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1969), pp. 47-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_6_a5,
author = {Yu. I. Gribanov},
title = {Linear operators in perfect spaces of {functions.~I}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {47--57},
year = {1969},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_6_a5/}
}
Yu. I. Gribanov. Linear operators in perfect spaces of functions. I. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1969), pp. 47-57. http://geodesic.mathdoc.fr/item/IVM_1969_6_a5/